Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS Austin/San Antonio, TX

April 18, 2019Dimmit County, Frio County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2019, 12:59 AM CDT for Dimmit County, Frio County, Zavala County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 12:59 AM CDT (05:59 UTC)
Expired
Apr 18, 2019, 1:47 AM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dimmit County, TX, Frio County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 114 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 7:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 6.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.2
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

409 
WUUS54 KEWX 180559
SVREWX
TXC127-163-507-180700-
/O.NEW.KEWX.SV.W.0041.190418T0559Z-190418T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1259 AM CDT Thu Apr 18 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dimmit County in south central Texas...
  Southeastern Zavala County in south central Texas...
  Southwestern Frio County in south central Texas...

* Until 200 AM CDT.

* At 1258 AM CDT, a severe thunderstorm was located over Las Vegas,
  or over Big Wells, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pearsall, Dilley, Big Wells, Derby, Divot, Las Vegas and Brundage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2861 9966 2891 9906 2865 9894 2864 9939
      2848 9940 2845 9954
TIME...MOT...LOC 0558Z 249DEG 33KT 2856 9953 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
3 follow-up statements
379 
WWUS54 KEWX 180600
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Thu Apr 18 2019

TXC127-163-507-180700-
/O.CON.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Dimmit TX-Zavala TX-Frio TX-
100 AM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN DIMMIT...SOUTHEASTERN ZAVALA AND SOUTHWESTERN FRIO
COUNTIES...

At 100 AM CDT, a severe thunderstorm was located over Las Vegas, or
near Big Wells, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pearsall, Dilley, Big Wells, Derby, Divot, Las Vegas and Brundage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2861 9966 2891 9906 2865 9894 2864 9939
      2848 9940 2845 9954
TIME...MOT...LOC 0600Z 249DEG 33KT 2856 9952 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CP
203 
WWUS54 KEWX 180626
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
126 AM CDT Thu Apr 18 2019

TXC127-507-180635-
/O.CAN.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Dimmit TX-Zavala TX-
126 AM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DIMMIT AND
SOUTHEASTERN ZAVALA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0625Z 247DEG 40KT 2867 9921 

$$

TXC163-180700-
/O.CON.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Frio TX-
126 AM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHWESTERN FRIO COUNTY...

At 125 AM CDT, a severe thunderstorm was located over Dilley, moving
east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pearsall, Dilley, Divot and Derby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0625Z 247DEG 40KT 2867 9921 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

CP
336 
WWUS54 KEWX 180647
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
147 AM CDT Thu Apr 18 2019

TXC163-180655-
/O.CAN.KEWX.SV.W.0041.000000T0000Z-190418T0700Z/
Frio TX-
147 AM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRIO COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Southeastern Frio County until 230 AM CDT.

LAT...LON 2891 9906 2865 9894 2864 9927 2876 9935
TIME...MOT...LOC 0645Z 249DEG 33KT 2874 9901 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 12:49 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 18, 12:49 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1249 AM CDT Thu Apr 18 2019

.AVIATION...
TSRA line has cleared DRT and is quickly translating across
AUS/SAT/SSF early this morning ahead of a cold front. Expect
IFR/MVFR visibilities from brief heavy rain and variable wind gusts
between 35-40 knots at the terminals before the line exits.
Extrapolation of current line motion shows the line clearing the
terminals before 07-08Z and will plan on amending TAF to clear TSRA
out based on radar trends. West to northwest winds in the 5-11 knot
range will linger through sunrise as ceilings rise/scatter to VFR. As
the cold front pushes across the region mid to late morning, expect
north to northwest winds to increase into the 15-20 knot range with
stronger gusts in the 25-30 knot range. Forecast soundings indicate
some moisture lingering between FL035-070 and this may be enough to
result in some clouds later today, which may affect how much
mixing/how strong afternoon wind gusts are. Expect winds to fall
below 10 knots after sunset as the gradient relaxes.

&&

.PREV DISCUSSION... /ISSUED 705 PM CDT Wed Apr 17 2019/

AVIATION... /00Z TAFS/
New cell forming south of Dryden would suggest a slight delay in
convective activity around DRT, despite explosive storm growth
expected in the next 1-2 hours. It's position is well lined up the
the dryline which would take about 2 hours to move that far ESE.
Other cells forming over the Burro mountaintops could spread NE
slightly earlier. Meanwhile CI Probabilities over the capped shower
activity east of I-35 have occasionally spiked over 60 percent, but
the view on satellite and out the window with ragged cloud tops does
not suggest that the cap will break ahead of the organized storm
clusters to the west. Meso model trends and slow onset of
destabilization would suggest that the beginning of the squall lines
rolling into the I-35 terminals will be at or after midnight. Severe
threats will be addressed about an hour or two in advance of the
cells moving into the I-35 Terminals. but only about 30-45 minutes
lead time can be expected at DRT where the storms are more isolated.
Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at
AUS. Gusty winds and fair skies should round out the end of the TAF
periods with models showing the winds not picking up significantly
until around 15Z or later.

PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/

SHORT TERM (Tonight through Thursday Night)...
Current surface observations across Texas show the dryline extending
across West Texas (roughly from a Childress to Snyder to Ozona line),
and the cold front pushing south across the Texas Panhandle, having
just made it through Amarillo. It is this cold front that will spur
on the thunderstorms expected tonight into Thursday morning. Current
short-term forecast soundings and the aircraft soundings from AUS and
SAT show the atmosphere still mostly capped across South Central
Texas.

With the capped atmosphere currently storms should hold off through
the rest of the afternoon and into the early evening hours. With the
dryline moving east and the front pushing rapidly south the front
will overtake the dryline and be the lift that South Central Texas
needs for storms. There is plenty of moisture in place with dewpoints
in the upper 60s and 70s. The HRRR and other high resolution
forecast models show storm initiation between 7pm and 9pm across the
Edwards Plateau. When storms do initially form the discrete storms
will have a very good chance of producing large hail to do the
environment with 2500 to 3000 j/kg of instability/CAPE. All of the
models show these discrete storms forming into a line of storms as
they approach the hill country between 10pm and 1am. With 50 knots or
more of bulk shear in place the severe weather threat will continue
as the line approach the I-35 corridor. With the transition into a
linear MCS the threat will also transition from a large hail threat
to a damaging straight-line wind threat within bowing sections of the
line. The line should approach the I-35 corridor between about 11pm
and 2am. Based on all of this a good portion of the Hill Country and
I-35 corridor have been included in the Enhanced Risk from the Storm
Prediction Center, with most of the area in a significant hail hashed
area as well. Basically our entire area is in the slight risk, again
mainly for the large hail and the damaging wind threat. There is a
low risk of tornadoes, but the main risk will be more to the NE
towards the ArkLaTex region.

As the storms push east of I-35 a new threat will be introduced.
While rainfall totals across the area will generally be 1/4 of an
inch to 1 inch, there has been increasing signals that parts of the
area east of I-35 could see isolated totals as high as 2-3 inches.
This could cause some localized minor flooding issues, especially in
areas that have seen decent rains of late. The line of storms will
continues its eastward progression and be east of the area by morning
rush hour on Thursday.

In the wake of the line of storms and cold front a drier airmass
filters in for Thursday. As skies clear strong north and northwest
winds increase. Some portions of the Rio Grande Plains could be close
to wind advisory criteria. In addition, with the lower relative
humidity values dropping down to 20-30 percent elevated to near
critical fire weather conditions are expected across the Rio Grande
Plains and Edwards Plateau. For the rest of the area afternoon highs
will be a few degrees below normal from the mid 70s to low 80s.
Overnight lows Thursday into Friday will also run a few degrees below
normal in the low to mid 50s.

LONG TERM (Friday through Wednesday)...
In the wake of the upper trough that will bring storms tonight into
Thursday morning northwest flow will build in aloft on Friday with
sunny skies continuing. With northerly flow aloft and at the surface
highs Friday will continue to run a few degrees below normal along
the I-35 corridor, with near normal temps along the Rio Grande in the
mid 70s to mid 80s. Southerly flow returns Saturday morning as an
upper level ridge works across Texas. Highs for the weekend will warm
into the 80s area wide, and should flirt with 90 degrees along the
Rio Grande Plains. Clouds return on Monday ahead of the next trough,
with continued seasonal temperatures. All of the long range models
(GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and
moving across the OK/TX Red River Valley Wednesday into Thursday.
With the approaching trough and the moist atmosphere rain chances
begin Monday night and increase through the day Tuesday. Similar to
the system moving through today a cold front will approach Tuesday
night and Wednesday further enhancing rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  54  76  53  81 /  10   0   0   0   0
Austin Bergstrom Intl Airport  75  53  76  51  81 /  10   0   0   0   0
New Braunfels Muni Airport     76  52  78  52  82 /  10   0   0   0   0
Burnet Muni Airport            72  52  75  51  81 /  10   0   0   0   0
Del Rio Intl Airport           82  55  85  58  89 /   0   0   0   0   0
Georgetown Muni Airport        73  52  75  51  81 /  10   0   0   0   0
Hondo Muni Airport             79  52  82  53  85 /   0   0   0   0   0
San Marcos Muni Airport        76  52  77  51  81 /  10   0   0   0   0
La Grange - Fayette Regional   77  53  75  51  81 /  20   0   0   0   0
San Antonio Intl Airport       77  54  80  54  83 /  -    0   0   0   0
Stinson Muni Airport           77  55  80  54  83 /  -    0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...YB
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
253 PM CDT Wed Apr 17 2019

TXZ171>173-183>194-202>209-217>225-228-182000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
253 PM CDT Wed Apr 17 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this evening into
early Thursday morning across much of South Central Texas. Large
hail and damaging winds are the most likely threat, but an
isolated tornado and locally heavy rain will also be possible.

Elevated fire weather conditions will be possible across the
northwestern portions of Val Verde county this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated to near critical fire weather conditions are possible
across the Edwards Plateau and Rio Grande Plains Thursday due to
low relative humidity and breezy winds.

.SPOTTER INFORMATION STATEMENT...

With severe thunderstorms possible Wednesday, please report any
severe weather to the National Weather Service.

In the hours before

Special weather statement, Apr 17, 11:30 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Wed Apr 17 2019

TXZ186>192-204>206-180530-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-Hays TX-
Bandera TX-Kendall TX-Travis TX-
1130 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...CENTRAL
BANDERA...HAYS...SOUTHEASTERN KERR...SOUTHWESTERN TRAVIS...BLANCO...
SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR AND COMAL
COUNTIES UNTIL 1230 AM CDT...

At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meadowlakes to near Sisterdale to 10 miles
southeast of Utopia. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
San Antonio, Austin, New Braunfels, Medina, Schertz, Live Oak, Buda,
Boerne, Selma, Dripping Springs, Wimberley, Comfort, Blanco, Bandera,
Round Mountain, Tarpley, San Antonio Int Airport, Canyon Lake Dam,
Tanglewood Forest and Canyon Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3043 9813 3040 9762 2951 9838 2946 9940
      2963 9941 2964 9944 3003 9899 3050 9855
TIME...MOT...LOC 0430Z 266DEG 38KT 3050 9829 2993 9874 2949 9942

CP
Special weather statement, Apr 17, 11:39 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1139 PM CDT Wed Apr 17 2019

TXZ172-173-192-180545-
Williamson TX-Burnet TX-Travis TX-
1139 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHERN TRAVIS AND
SOUTHEASTERN BURNET COUNTIES UNTIL 1245 AM CDT...

At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Hudson Bend. Movement was
east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago
Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, Florence, Thrall
and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3091 9783 3087 9762 3074 9727 3058 9720
      3042 9728 3040 9733 3042 9737 3039 9739
      3043 9812 3045 9822 3094 9785
TIME...MOT...LOC 0439Z 273DEG 32KT 3087 9768 3045 9792

MO
Special weather statement, Apr 18, 12:12 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1212 AM CDT Thu Apr 18 2019

TXZ204>207-219>223-180615-
Guadalupe TX-Frio TX-Comal TX-Karnes TX-Bexar TX-Atascosa TX-
Gonzales TX-Medina TX-Wilson TX-
1212 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA...
GUADALUPE...CENTRAL KARNES...NORTHEASTERN FRIO...SOUTHWESTERN
GONZALES...ATASCOSA...WILSON...BEXAR AND SOUTHEASTERN COMAL COUNTIES
UNTIL 115 AM CDT...

At 1211 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Braunfels to Pearson. Movement was
southeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Pleasanton, Selma, Floresville, Jourdanton, Poteet,
Castroville, Poth, Charlotte, Stockdale, Christine, Kosciusko, San
Antonio Int Airport and Randolph AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2943 9737 2896 9787 2874 9834 2867 9882
      2945 9885 2979 9821
TIME...MOT...LOC 0511Z 293DEG 39KT 2966 9816 2927 9884

CP
Special weather statement, Apr 18, 12:36 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1236 AM CDT Thu Apr 18 2019

TXZ173-193-194-209-180630-
Williamson TX-Bastrop TX-Fayette TX-Lee TX-
1236 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
BASTROP...LEE AND CENTRAL FAYETTE COUNTIES UNTIL 130 AM CDT...

At 1236 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thorndale to 8 miles northeast of
Lockhart. Movement was east at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Elgin, Bastrop, Giddings, La Grange, Smithville, Flatonia, Lexington,
Dime Box, Fedor, Camp Swift, Circle D-KC Estates, Cedar Creek,
Rosanky, Paige, Muldoon, Tanglewood, Cistern, Lake Somerville State
Park & Trailway, Wyldwood and Upton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 3025 9669 3024 9674 3020 9674 3016 9679
      3014 9677 3015 9673 2963 9707 2963 9710
      3000 9757 3060 9722 3046 9715 3055 9698
      3054 9693 3049 9690 3046 9690 3046 9688
      3039 9679 3032 9674 3032 9669 3029 9664
TIME...MOT...LOC 0536Z 290DEG 33KT 3054 9721 2997 9756

MO
Special weather statement, Apr 18, 12:42 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1242 AM CDT Thu Apr 18 2019

TXZ228-180630-
Dimmit TX-
1242 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT COUNTY UNTIL 130 AM CDT...

At 1241 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Asherton to near Gilson Groves. Movement
was east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Carrizo Springs, Big Wells, Asherton, Winter Haven, Brundage,
Chaparral Wildlife Management Area, Light, Carrizo Hill, Gilson
Groves, Catarina and Las Vegas.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2863 9998 2862 9941 2821 9941 2820 9999
TIME...MOT...LOC 0541Z 252DEG 30KT 2850 9970 2831 9974

CP
Special weather statement, Apr 18, 12:44 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1244 AM CDT Thu Apr 18 2019

TXZ207>209-223-180630-
Guadalupe TX-Caldwell TX-Fayette TX-Gonzales TX-
1244 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHEASTERN
GUADALUPE...NORTHEASTERN GONZALES AND SOUTHWESTERN FAYETTE COUNTIES
UNTIL 130 AM CDT...

At 1243 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Rosanky to near Kingsbury.
Movement was south at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Seguin, Lockhart, Gonzales, Luling, Flatonia, Martindale, Waelder,
Kingsbury, Staples, Fentress, Palmeto State Park, Zorn, Geronimo,
Brownsboro, Delhi, Joliet, Maxwell, McNeil, Dilworth and Lytton
Springs.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

LAT...LON 2963 9707 2962 9715 2958 9721 2954 9720
      2943 9738 2972 9805 3001 9760 2993 9749
      2979 9732 2980 9729 2964 9705
TIME...MOT...LOC 0543Z 340DEG 19KT 2984 9741 2961 9780

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
Apr 17, 9:05 PM CDTSpecial Weather StatementEWXEdwards, Real55 min
Apr 17, 9:14 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde46 min
Apr 17, 9:37 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 17, 9:49 PM CDTSpecial Weather StatementEWXGillespie, Llano56 min
Apr 17, 9:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Real, Uvalde65 min
Apr 17, 10:05 PM CDTSpecial Weather StatementEWXKerr, Real55 min
Apr 17, 10:21 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano54 min
Apr 17, 10:41 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr49 min
Apr 17, 10:44 PM CDTSpecial Weather StatementEWXBandera46 min
Apr 17, 10:51 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano, Travis, Williamson54 min
Apr 17, 10:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala64 min
Apr 17, 11:06 PM CDTTornado WarningEWXBurnet, Williamson24 min
Apr 17, 11:30 PM CDTSpecial Weather StatementEWXBandera, Blanco, Comal, Hays, Kendall60 min
Apr 17, 11:39 PM CDTSpecial Weather StatementEWXWilliamson66 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall41 min
Apr 17, 11:53 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala52 min
Apr 18, 12:12 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Wilson63 min
Apr 18, 12:36 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lee54 min
Apr 18, 12:42 AM CDTSpecial Weather StatementEWXDimmit48 min
Apr 18, 12:44 AM CDTSpecial Weather StatementEWXCaldwell46 min
Apr 18, 12:58 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 18, 1:14 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more76 min
Apr 18, 1:38 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio52 min
Apr 18, 1:44 AM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:52 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca53 min
Apr 18, 2:25 AM CDTSpecial Weather StatementEWXKarnes, Wilson35 min
Apr 18, 2:38 AM CDTSpecial Weather StatementEWXAtascosa52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.